Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 7, NWS Green Bay, WI

May 8, 2009

NWS Green Bay, WI issued this gale warning at May 8, 2009, 4:00 PM CDT. It took effect at May 8, 2009, 10:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2009, 4:00 PM CDT (21:00 UTC)
In effect from
May 8, 2009, 10:00 PM CDT
Expired
May 9, 2009, 10:13 AM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WHUS73 KGRB 082100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT FRI MAY 8 2009

...GALE FORCE GUSTS EXPECTED LATE TONIGHT...

.DEEPENING LOW PRESSURE OVER IOWA WILL MOVE TO SOUTHERN WISCONSIN
TONIGHT...AND INTO LOWER MICHIGAN SATURDAY. IN RESPONSE...WINDS
WILL BECOME NORTHEAST AND INCREASE TO GALE FORCE GUSTS LATE
TONIGHT...AND CONTINUE THROUGH EARLY SATURDAY MORNING. THE WINDS
WILL BACK TO THE NORTHWEST SATURDAY AND SLOWLY SUBSIDE.

LMZ522-090500-
/O.NEW.KGRB.GL.W.0007.090509T0300Z-090510T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
400 PM CDT FRI MAY 8 2009

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT
SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 30 KTS BY MIDNIGHT...WITH GALE
FORCE GUSTS OVERNIGHT THROUGH EARLY SATURDAY MORNING. THE WINDS
WILL BACK NORTHWEST SATURDAY AND SLOWLY SUBSIDE. WAVES WILL
INCREASE TO 3 TO 5 FT OVERNIGHT...AND SLOWLY SUBSIDE TO 2 TO 4 FT
BY SATURDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541>543-090500-
/O.NEW.KGRB.SC.Y.0031.090509T0300Z-090510T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 PM CDT FRI MAY 8 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM CDT SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 25 KTS BY MIDNIGHT...AND CONTINUE
THROUGH EARLY SATURDAY MORNING. THE WINDS WILL BACK NORTHWEST
SATURDAY AND SLOWLY SUBSIDE. WAVES WILL INCREASE TO 3 TO 5 FT
OVERNIGHT...AND SLOWLY SUBSIDE TO 2 TO 4 FT DURING SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
193 
WHUS73 KGRB 090221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CDT FRI MAY 8 2009

...GALE FORCE GUSTS EXPECTED LATE TONIGHT...

.DEEPENING LOW PRESSURE OVER SOUTHERN WISCONSIN WILL SLIDE EAST INTO
LOWER MICHIGAN SATURDAY. IN RESPONSE...WINDS WILL BECOME NORTHEAST
AND INCREASE TO GALE FORCE GUSTS LATE TONIGHT...AND CONTINUE
THROUGH EARLY SATURDAY MORNING. THE WINDS WILL BACK TO THE
NORTHWEST SATURDAY AND SLOWLY SUBSIDE.

LMZ522-091030-
/O.CON.KGRB.GL.W.0007.090509T0300Z-090510T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
921 PM CDT FRI MAY 8 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 30 KTS AFTER MIDNIGHT...WITH
GALE FORCE GUSTS BY EARLY SATURDAY MORNING. THE WINDS WILL BACK
NORTHWEST SATURDAY AND SLOWLY SUBSIDE. WAVES WILL INCREASE TO 3 TO
5 FT OVERNIGHT...AND SLOWLY SUBSIDE TO 2 TO 4 FT BY SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541>543-091030-
/O.CON.KGRB.SC.Y.0031.090509T0300Z-090510T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
921 PM CDT FRI MAY 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY.

NORTHEAST WINDS WILL INCREASE TO 25 KTS BY MIDNIGHT...AND
CONTINUE THROUGH SATURDAY MORNING. THE WINDS WILL BACK NORTHWEST
SATURDAY AND SLOWLY SUBSIDE. WAVES WILL INCREASE TO 3 TO 5 FT
OVERNIGHT...AND SLOWLY SUBSIDE TO 2 TO 4 FT DURING SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
930 
WHUS73 KGRB 091010
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
510 AM CDT SAT MAY 9 2009

...STRONG WINDS THIS MORNING...

.DEEPENING LOW PRESSURE OVER SOUTHERN WISCONSIN WILL SLIDE EAST
INTO LOWER MICHIGAN TODAY. STRONG NORTHEAST WINDS EARLY...WILL SHIFT
TO THE NORTHWEST THIS MORNING...THEN SUBSIDE THIS AFTERNOON.

LMZ522-091500-
/O.EXT.KGRB.GL.W.0007.000000T0000Z-090509T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
510 AM CDT SAT MAY 9 2009

...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

NORTHEAST TO 30 KTS WITH OCCASIONAL GALE FORCE GUSTS
EARLY...WILL SHIFT NORTHWEST AND DIMINISH TO 15 TO 25 KTS BY MID
MORNING. SMALL CRAFT CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541>543-091815-
/O.EXT.KGRB.SC.Y.0031.000000T0000Z-090509T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
510 AM CDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

NORTH WINDS TO 30 KNOTS EARLY THIS MORNING WITH SHIFT TO THE
NORTHWEST BY MID MORNING...THEN DIMINISH THIS AFTERNOON. WAVES OF
3 TO 6 FT THIS MORNING WILL SUBSIDE TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
787 
WHUS73 KGRB 091513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT SAT MAY 9 2009

...DECREASING WINDS AND WAVES THIS AFTERNOON...

.LOW PRESSURE OVER SOUTHERN MICHIGAN WILL CONTINUE TO SLIDE EAST
OF THE REGION TODAY. GUSTY NORTH WINDS NEAR DOOR COUNTY...WILL
SHIFT TO THE NORTHWEST BY EARLY AFTERNOON...THEN DIMINISH THIS
AFTERNOON.

LMZ522-091615-
/O.CAN.KGRB.GL.W.0007.000000T0000Z-090509T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1013 AM CDT SAT MAY 9 2009

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

NORTH WINDS GUSTING TO 25 KNOTS ARE STILL POSSIBLE LATE THIS
MORNING...THEN WINDS AND WAVES WILL DECREASE THIS AFTERNOON.

$$

LMZ542-543-091615-
/O.CAN.KGRB.SC.Y.0031.000000T0000Z-090509T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH WINDS GUSTING TO 25 KNOTS ARE STILL POSSIBLE LATE THIS
MORNING...THEN WINDS AND WAVES WILL DECREASE THIS AFTERNOON.

$$

LMZ521-541-092100-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-090509T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1013 AM CDT SAT MAY 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

NORTH WINDS TO 30 KNOTS LATE THIS MORNING WILL SHIFT TO THE
NORTHWEST EARLY THIS AFTERNOON...THEN DECREASE LATE THIS
AFTERNOON. WAVES OF 3 TO 5 FT WILL SUBSIDE TO 1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at May 8, 3:05 PM CDT, 55 minutes earlier.

Area forecast discussion, May 8, 3:05 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT FRI MAY 8 2009

.SYNOPSIS...FCST AREA BASICALLY IN BASE OF VERY BROAD UPR TROF.
LARGE SCALE FLOW WL AMPLIFY SOME AND BECOME PROGRESSIVE DURING THE
FCST PERIOD. LOOKS LIKE A COUPLE CHCS OF SIG PCPN. FIRST WL BE
TNGT AS INTENSIFYING SHRTWV/ASSOC SFC SYSTEM CROSSES THE AREA. THEN
A PERIOD OF QUIET WX EXPECTED...WITH THE NEXT CHC OF WIDESPREAD
SIG PCPN ABOUT THE MIDDLE OF NEXT WK AS NEXT UPR TROF PROGRESSES
IN FM THE WEST. PCPN AMNTS WL PROBABLY END UP AOA NORMAL...ESP
ACRS THE S WHICH WL PROBABLY TAKE A DIRECT HIT FM THE FIRST
SYSTEM. TEMPS WL COOL TO BLO NORMAL AS UPR FLOW TILTS NW THIS
WEEKEND...THEN REBOUND NEXT WK.
&&

.SHORT TERM...TNGT/SAT. VERY IMPRESSIVE SYSTEM WL RACE ACRS THE AREA
FM THE WEST. LARGE SCALE FLOW IS LOW AMPLITUDE...BUT INTENSE
SHRTWV WL BE RACING EWD THROUGH THE MEAN TROF POSN. THAT WL BRING
SMALL...COMPACT...DEEPENING SFC CYCLONE EWD ACRS SRN WI TNGT.
ALTHOUGH BEST MOISTURE WL REMAIN S WITH THE STRONGER CONVECTION...
INTENSE DYNAMICS IN COMPACT COMMA HEAD PIVOTING ACRS THE RGN LATE
TNGT WL PROBABLY STILL GENERATE HEAVY PCPN. SOME QUESTION ON NRN
EXTENT OF PCPN...AS NAM KEEPS THE FAR N DRY. WENT WITH CATEGORICAL
POPS ACRS THE S...AND TAPERED DOWN TO CHC IN THE FAR N. WENT WITH
RAIN WITH EMBEDDED THUNDER POSSIBLE RATHER THAN SHOWERS AND
THUNDERSTORMS. WL ALSO MENTION THAT HEAVY RAINFALL IS POSSIBLE.
NAM FCST SOUNDINGS PRECARIOUSLY CLOSE TO GETTING PCPN TO CHG OVER
TO SNOW AS THE BEST DYNAMICS MOVE THROUGH. WOULD HAVE CONSIDERED
AT LEAST ADDING A MIX ACRS C/EC-WI HAD UPR SYSTEM BEEN MORE CLOSED
AND SLOWED DOWN OVER THE AREA. BUT IT STAYS RATHER OPEN AND RACES
OFF TO THE EAST...SO ABOUT THE TIME THINGS GET COOL ENOUGH THE
BEST DYNAMICS ARE PULLING OUT. DID ADD A CHC OF SNOW TO THE N
WHERE BOUNDARY LAYER TEMPS WL BE COOLER LATE TNGT/EARLY SAT.

WENT ABV GUID POPS FOR SAT AS IT SEEMS SYSTEM UNLIKELY TO HAVE
CLEARED THE EAST BY 12Z. STG NLY WINDS...PLENTY OF CLDS...AND A
VERY WET LOWER ATM FM THE RAIN WL ALL COMBINE TO HOLD TEMPS DOWN.
WENT BLO GUID...ESP ACRS E-C WI.

.LONG TERM...SATURDAY NIGHT THROUGH TUESDAY NIGHT.

BROAD CYCLONIC FLOW NOTED ACROSS THE NORTH AMERICA FOR THE
REMAINDER OF THE WEEKEND WITH EMBEDDED SHORTWAVES MOVING THROUGH
THE MEAN FLOW. FIRST SHORTWAVE APPROACHES WISCONSIN FROM THE NORTHWEST
LATE SATURDAY NIGHT AND THEN PASSES ACROSS THE STATE ON SUNDAY.
THE GFS/WRF/ECMWF INDICATING A COUPLE HUNDRED J/KG OF CAPE WITH THE
WRF/ECMWF INDICATED SURFACE FEATURE WHICH MAY ENHANCE LOW LEVEL
CONVERGENCE. DID INCLUDE A CHANCE OF SHOWERS SUNDAY AFTERNOON WITH
THIS FEATURE. WOULD NOT BE SURPRISED IF THERE WAS A CLAP OF THUNDER
AS WELL...BUT DID NOT INCLUDE AT THIS TIME. CONFINED PRECIPITATION
CHANCES TO THE DAYTIME HOURS FOR NOW...BUT PRECIPITATION COULD LINGER
AN HOUR OR TWO PAST 00Z SUNDAY SINCE SUNSET IS NOW AFTER 8 PM.

HIGH PRESSURE BUILDS INTO THE REGION LATE SUNDAY NIGHT. CLEARING SKIES
AND LIGHT WINDS WILL LEAD TO WIDESPREAD FROST OVER THE NORTH AND AREAS
OF FROST OVER THE REMAINDER OF THE FORECAST AREA. EXPECT A FROST ADVISORY
WILL BE ISSUED FOR MONDAY MORNING EXCEPT FOR THE COUNTIES IN FAR NORTH
CENTRAL WISCONSIN. HEADLINES FOR FROST IN THIS REGION DUE TO NOT START
FOR ANOTHER SEVERAL DAYS.

ANOTHER WEAK BUT STRONGER DISTURBANCE COMPARED TO SUNDAY DROPS
SOUTHEAST OUT OF CANADA ON MONDAY. MODELS INDICATED SEVERAL
HUNDRED J/KG OF CAPE WITH STEEPER MID LEVEL LAPSE RATES WITH
WRF/ECMWF INDICATING 700/500 MB LAPSE RATES OF 7 TO 7.5. INCLUDED
A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH THIS FEATURE
MONDAY AFTERNOON. HAVE LEFT MONDAY NIGHT DRY...BUT WOULD NOT BE
SURPRISED IF A FEW SHOWERS LINGERED PAST 00Z. LATER SHIFTS CAN ADD
IF NECESSARY.

ANOTHER COOL NIGHT IS IN STORE MONDAY NIGHT AS CANADIAN HIGH
PRESSURE GRADUALLY SHIFTS EAST AND THE NEXT SYSTEM DEVELOPS ACROSS
THE PLAINS. 12Z MODELS INDICATED INTENSE SURFACE LOW MOVING INTO
WESTERN ONTARIO WEDNESDAY MORNING WITH SURFACE WAVE EXPECTED TO MOVE
ALONG THE FRONT. ONGOING CONVECTION AND CLOUD COVER MAKE SEVERE POTENTIAL
VERY UNCERTAIN WEDNESDAY AFTERNOON AS OCCLUDED FRONT PUSHES
THROUGH THE AREA. HIGH PRESSURE WILL THEN BUILD INTO THE REGION LATER
WEDNESDAY NIGHT AND THURSDAY. MODELS DIVERGE ON SOLUTIONS FOR
FRIDAY AS THE ECMWF HAS PUSHED THE UPPER LOW WELL NORTH AND EAST OF
WISCONSIN WITH HIGH PRESSURE OVERHEAD. THE GFS KEEPS CYCLONIC FLOW AND
UNSETTLED CONDITIONS FOR FRIDAY. MOST OFFICES HAVE FOLLOWED THE
GFS SOLUTION FOR NOW.
&&

.AVIATION...FAIRLY DRY NELY FLOW WL CAUSE CIGS AND VSBYS TO
INITIALLY HOLD UP PRETTY WELL AS PCPN MOVES IN TNGT. BUT BY LATE
TNGT...EXPECT AT LEAST MVFR AND POSSIBLY IFR CONDITIONS TO DEVELOP
AS THE ATM SATURATES.
&&

.MARINE...MADE SOME PRETTY SUBSTANTIAL CHGS FM PREV FCST. UPPED
WINDS AND WAVES SUBSTANTIALLY. WL BE POSTING A SC.A FOR MOST OF
THE NSH WATERS. COULD EASILY SEE SOME GALE FORCE GUSTS...ESP OVER
THE LOWER BAY WHERE THE WATER TEMPS ARE WARMER AND WILL HELP MIX
STG WINDS DOWN TO THE SFC. WENT WITH A GL.W FOR THE LOWER BAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/ECKBERG
Hazardous weather outlook, May 8, 3:34 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT FRI MAY 8 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
334 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

HEAVY RAINFALL IS POSSIBLE ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN TONIGHT. RAINFALLS OF UP TO 2 INCHES ARE POSSIBLE...AND
THIS COULD CAUSE SOME PONDING OF WATER IN L0W-LYING AREAS AND IN
LOW SPOTS ON ROADWAYS. THUNDERSTORMS ARE ALSO POSSIBLE...BUT
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

FROST IS POSSIBLE SUNDAY NIGHT. FREEZING TEMPERATURES ARE LIKELY
OVER NORTHERN WISCONSIN.

THUNDERSTORMS ARE POSSIBLE DURING THE MIDDLE OF NEXT WEEK. BE
SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE
SPECIFIC INFORMATION ON THE RISK OF SEVERE WEATHER WITH THOSE
STORMS.

.SPOTTER INFORMATION STATEMENT...

PLEASE FORWARD ANY REPORTS OF RAINFALL OVER AN INCH...OR OF
STANDING WATER ON ROADWAYS...TO THE NATIONAL WEATHER SERVICE IN
GREEN BAY.

LMZ521-522-541>543-091100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
334 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF
GREEN BAY AND NORTHWEST LAKE MICHIGAN.

.DAY ONE...TONIGHT

NORTHEAST WINDS WILL INCREASE RAPIDLY LATE THIS EVENING AND
OVERNIGHT...AND CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. GALE
FORCE GUSTS ARE LIKELY LATE TONIGHT...ESPECIALLY OVER THE LOWER
BAY OF GREEN BAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY. GALE
FORCE GUSTS ARE AGAIN POSSIBLE...ESPECIALLY IN THE VICINITY OF THE
NORTHERN TIP OF THE DOOR PENINSULA.

JS/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:00 PM CDTSmall Craft AdvisoryGRB23 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.